Hi. Welcome to JustAnswer. I shall try my best to assist you while you are corresponding with me.
How long have you been feeling this way for?
Please join chat and use reply to respond.
I can give you som more stats if you want .
Yes, by all means, please do that.
I am 58 years old. I weigh 390 lbs & slowly creep higher why? no one knows.
I am diabetic (2yrs) I take metformin hcl er 500 2 tabs a day.
I have high blood pressure I takelosartanhctz 25 mg i tab am
I have low"T" & taketestosterone shot every 2 weeks 1 1/2 ml
Alright, how long have you been having the symptoms of fatigue, and insomnia and no energy.
How long back did you have your testosterone levels checked?
I can,t sleep. I can,t keep awake all day. I always feel sick. my legs and ancle swells badly every day & they ache I have checked test 2 years I must try and sleep sitting up as lying down I get the sinsation of drowning, I get a cough quite often. My lungs are clear! I had double phenonia over thanks giving but that all gone . I took antibiotics & felt 100% better thyey are complete & I can't sleep
I have a feeling that it might be a drug reaction. I have been on blood meds a long time but just started metformin.
You might be right here, if you have started feeling the way you are after starting Metformin.
I will be back shortly I am having a tired spell
Metformin is known to decrease circulating levels of Testosterone as well as the thyroid hormone.
what is the othe replacement for met?
Low levels of testosterone and thyroid hormone can cause the symptoms you are having.
I suggest you get your thyroid function tests done as well as your testosterone levels repeated.
Starting Metformin might have increased your requirement of Testosterone.
Hope this helps.Please click ACCEPT to credit this assist.
A bonus and a positive feedback will be appreciated.Best.
I was wondering about the sleeplesness and the feeling of being "not well"all the time what can that be?
I just remem bered that the testosterone levels etc. are checked every 3 months by my diabetes Dr. he uses blood tests.
are you still there?
Yes, I'm here.
This is due to hormonal imbalance, since most of the hormonal conditions present with similar symptoms.
It is not possible to say which one is causing the problem without proper tests/
That is why it is imperative that you get your thyroid and testosterone levels checked when you visit your doctor. The Metformin might have increased your body's requirements for these hormones.
Please click ACCEPT to credit this assist.
A bonus and a positive feedback will be appreciated.
I will click. I was getting every thing ready to visit my md this week please give a list as best you can to ask him
Thank you I will click
this is part of the last question I asked I already payed for this AND gave a tip!
please do not double charge me
SO take it down PLEASE. I might want to ask mor questians.